Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Low libido, no back pain. Back surgery done, screws put in L3, L4. Causes for symptoms?

I had lower back surgery 25years ago, screws were put in my L3 and L4, the Dr told me, the screws will be need to be taken out after 5 years, but I still have them, now I am experiencing low labido, do you think the surgery I had may cause this, do I need to go to the hospital so they can take the screw out. I do not have back pain .
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
How do you feel generally.. ? .Do you feel low down,sad,unhappy,helpless irritable with changes in weight or appetite?.
Do you sleep well at night?how's your mood? Are you feeling depressed? Do you suffer from ERECTILE DYSFUNCTION.?. Are you worried/anxious about your back so much that you might be DEPRESSED?If you answered YES to more than 2 of above questions you might be depressed and need to seek a consultation with your DOCTOR.ALSO are you taking any over the counter or prescription medication(even herbal medicines) These too can cause low libido wit depression being most common cause.
Meanwhile try regular aerobic exercise ,eating lots of fresh fruit and vegetables including nuts ,berries,oysters etc .Most importantly get your partner involved. .understanding and support goes a long way in boosting confidence and LIBIDO
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor